# SDR MTNA20160307002

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N914FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- Aircraft time: 25,420 hours, 27,215 cycles
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: S57610028203
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON FRONT SPAR DISCOVERED TO HAVE EXFOLIATION, FILLIFORM CORROSION, DURING VISUAL INSPECTION.  REMOVED FWD SPAR IAW SRM 51-21-42. BLENDED AREAS OF CORROSION ON FWD OB END OF SPAR IAW DRAWING REV 1R,  AND 8110-3 SSR DOCUMENT D1603010, REV 1R.  ALODINE AND PRIMED SPAR IAW SRM 51-21-17 ANBD 51-21-27.  INSTALLED FWD SPAR IAW SRM 51-25-01 ABD 51-25-03.
